Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 45 (2008), 157-161
PII: S 0273-0979(07)01205-0
Published electronically: October 31, 2007
Full text: PDF



MR: 0072877 (17,345d)
Claude Chevalley
Invariants of finite groups generated by reflections.
Amer. J. Math. 77, (1955), 778--782.

Reviewed by: J. Dieudonné


MR: 0106428 (21 #5160)
Robert Steinberg
Finite reflection groups.
Trans. Amer. Math. Soc. 91, (1959), 493--504.

Reviewed by: H. S. M. Coxeter


MR: 0437798 (55 #10720)
E. Brieskorn
Singular elements of semi-simple algebraic groups.
Actes du Congr\'es International des Math\'ematiciens (Nice, 1970), Tome 2, Gauthier-Villars, Paris, 1971, pp. 279--284.

Reviewed by: Jonathan M. Wahl


MR: 1066460 (92h:20002)
James E. Humphreys
Reflection groups and Coxeter groups.
Cambridge Studies in Advanced Mathematics, 29. Cambridge University Press, Cambridge, 1990, xii+204 pp., ISBN 0-521-37510-X\nopunct.

Reviewed by: Louis Solomon
Journal: Bull. Amer. Math. Soc. 45 (2008), 157-161
Article copyright: © Copyright 2007 American Mathematical Society